# SDR 2000UALA00176

- Difficulty date: April 8, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N448UA
- Make and model: Airbus A320-232
- Aircraft serial: 842
- Aircraft time: 6,929 hours, 2,181 cycles
- Engine: Iae V2527A5
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Smoke
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTS ACRID SMOKE SMELL IN AFT GALLEY.  STRONGEST AROUND EYEBALL VENT.  *S/D*  FOUND ELECTRICAL SMELL COMING FROM RIGHT AFT COFFEEMAKER.  REPLACED COFFEEMAKER (P/N:3510 0032 01U2).  OPERATIONAL CHECK NORMAL.
